Alert archive / Montana / High Wind Warnings in 2010

High Wind Warning 8, NWS Great Falls, MT

April 7, 2010

NWS Great Falls, MT issued this high wind warning at Apr 7, 2010, 2:52 PM MDT. It took effect at Apr 8, 2010, 4:10 AM MDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 2:52 PM MDT (20:52 UTC)
In effect from
Apr 8, 2010, 4:10 AM MDT
Expired
Apr 9, 2010, 4:12 AM MDT
In force
24 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WWUS75 KTFX 072052
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
252 PM MDT WED APR 7 2010

MTZ009-010-044>046-048-049-080500-
/O.UPG.KTFX.HW.A.0004.100408T1800Z-100409T1000Z/
/O.NEW.KTFX.HW.W.0008.100408T1800Z-100409T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHESTER...CONRAD...CHOTEAU...
FAIRFIELD
252 PM MDT WED APR 7 2010

...HIGH WIND WARNING IN EFFECT FROM NOON THURSDAY TO NOON MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO NOON MDT
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP OVER THE ROCKY
  MOUNTAIN FRONT ON THURSDAY AFTERNOON AND THEN SPREAD EAST OVER
  THE ADJACENT PLAINS.

* WINDS: EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS
  TO 70 MPH FROM THURSDAY AFTERNOON THROUGH THURSDAY NIGHT. THE
  STRONGEST WIND GUSTS WILL OCCUR WITH A FRONTAL PASSAGE ON
  THURSDAY EVENING.

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE
  REGION BEHIND THE COLD FRONT...LOWERING WIND CHILL VALUES INTO
  THE SINGLE DIGITS AND LOWER TEENS BY FRIDAY MORNING.

* LOCATIONS AFFECTED INCLUDE...EAST GLACIER PARK...CUT
  BANK...SHELBY...CONRAD...CHOTEAU...AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011>014-047-050>054-080500-
/O.EXT.KTFX.HW.A.0004.100408T1800Z-100409T1800Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...HELENA...
MACDONALD PASS...LINCOLN...ROGERS PASS...CHINOOK...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...WHITEHALL...
HOMESTAKE PASS...TOWNSEND...WHITE SULPHUR SPRINGS
252 PM MDT WED APR 7 2010

...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING. 

* TIMING AND MAIN IMPACT: WINDS WILL STRENGTHEN THURSDAY
  AFTERNOON. STRONG WINDS WILL CONTINUE THROUGH FRIDAY.

* WINDS: EXPECT SUSTAINED WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
  65 MPH. THE STRONGEST WIND GUSTS WILL OCCUR WITH A FRONTAL
  PASSAGE ON THURSDAY EVENING.

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE
  REGION BEHIND THE COLD FRONT.

* LOCATIONS AFFECTED INCLUDE...HAVRE...HARLEM...LOMA...LEWISTOWN...GREAT
  FALLS...WHITE SULPHUR SPRINGS...HELENA...AND BOULDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&

$$
6 follow-up statements
890 
WWUS75 KTFX 080335
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
935 PM MDT WED APR 7 2010

MTZ009-010-044>046-048-049-081200-
/O.CON.KTFX.HW.W.0008.100408T1800Z-100409T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHESTER...CONRAD...CHOTEAU...
FAIRFIELD
935 PM MDT WED APR 7 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON
MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO NOON
MDT FRIDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS.

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP OVER THE
  ROCKY MOUNTAIN FRONT ON THURSDAY AFTERNOON AND THEN SPREAD 
  EAST OVER THE ADJACENT PLAINS. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH
  ARE EXPECTED FROM THURSDAY AFTERNOON THROUGH THURSDAY NIGHT.
  THE STRONGEST WIND GUSTS WILL OCCUR WITH A FRONTAL PASSAGE ON
  THURSDAY EVENING.

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE 
  REGION BEHIND THE COLD FRONT...LOWERING WIND CHILL VALUES 
  INTO THE SINGLE DIGITS AND LOWER TEENS BY FRIDAY MORNING.

* LOCATIONS AFFECTED INCLUDE...EAST GLACIER PARK...CUT BANK... 
  SHELBY...CONRAD...CHOTEAU...AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011>014-047-050>054-081200-
/O.CON.KTFX.HW.A.0004.100408T1800Z-100409T1800Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...HELENA...
MACDONALD PASS...LINCOLN...ROGERS PASS...CHINOOK...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...WHITEHALL...
HOMESTAKE PASS...TOWNSEND...WHITE SULPHUR SPRINGS
935 PM MDT WED APR 7 2010

...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING FOR MOST OF NORTH CENTRAL AND CENTRAL
MONTANA...AS WELL AS THE NORTHERN PORTION OF SOUTHWEST MONTANA.

* TIMING AND MAIN IMPACT: WINDS WILL STRENGTHEN THURSDAY 
  AFTERNOON. THESE STRONG WINDS WILL CONTINUE THROUGH FRIDAY.

* WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE EXPECTED...WITH
  GUSTS TO 65 MPH POSSIBLE. THE STRONGEST WIND GUSTS WILL OCCUR
  WITH A FRONTAL PASSAGE ON THURSDAY EVENING.

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE 
  REGION BEHIND THE COLD FRONT.

* LOCATIONS AFFECTED INCLUDE...HAVRE...HARLEM...LOMA...
  LEWISTOWN...GREAT FALLS...WHITE SULPHUR SPRINGS...HELENA...
  AND BOULDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&

$$
166 
WWUS75 KTFX 081010
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
410 AM MDT THU APR 8 2010

MTZ011>014-047-050>054-082100-
/O.UPG.KTFX.HW.A.0004.100408T1800Z-100409T1800Z/
/O.EXB.KTFX.HW.W.0008.100408T1800Z-100409T1200Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...HELENA...
MACDONALD PASS...LINCOLN...ROGERS PASS...CHINOOK...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...WHITEHALL...
HOMESTAKE PASS...TOWNSEND...WHITE SULPHUR SPRINGS
410 AM MDT THU APR 8 2010

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT...STRONG WINDS WILL DEVELOP OVER THE
  PLAINS OF NORTH CENTRAL MONTANA AND THE NORTHERN PORTION OF
  SOUTHWEST MONTANA EARLY THIS AFTERNOON...AND THEN CONTINUE TO
  REMAIN STRONG THROUGH THE OVERNIGHT HOURS.

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH GUSTS
  TO 65 MPH. THE STRONGEST WIND GUSTS WILL OCCUR WITH A FRONTAL
  PASSAGE THAT WILL MOVE THROUGH THE REGION THIS AFTERNOON AND
  INTO THE EARLY EVENING HOURS.

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE 
  REGION BEHIND THE COLD FRONT.

* LOCATIONS AFFECTED INCLUDE...HAVRE...HARLEM...LOMA... 
  LEWISTOWN...GREAT FALLS...WHITE SULPHUR SPRINGS...HELENA... 
  AND BOULDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-044>046-048-049-082100-
/O.EXT.KTFX.HW.W.0008.100408T1010Z-100409T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHESTER...CONRAD...CHOTEAU...
FAIRFIELD
410 AM MDT THU APR 8 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL NOON MDT FRIDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL NOON MDT FRIDAY. 

* TIMING AND MAIN IMPACT...STRONG WINDS HAVE DEVELOPED OVER THE
  ROCKY MOUNTAIN FRONT THIS MORNING...AND THE WINDS WILL REMAIN
  STRONG THROUGH FRIDAY MORNING.

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS
  TO 70 MPH. THE STRONGEST WIND GUSTS WILL OCCUR WITH A FRONTAL
  PASSAGE THAT WILL MOVE THROUGH THE REGION THIS AFTERNOON AND
  INTO THE EARLY EVENING HOURS.

* OTHER IMPACTS...SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE
  REGION BEHIND THE COLD FRONT...LOWERING WIND CHILL VALUES INTO
  THE SINGLE DIGITS AND LOWER TEENS BY FRIDAY MORNING.

* LOCATIONS AFFECTED INCLUDE...EAST GLACIER PARK...CUT BANK... 
  SHELBY...CONRAD...CHOTEAU...AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
050 
WWUS75 KTFX 081858
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1258 PM MDT THU APR 8 2010

MTZ009-010-044>046-048-049-090600-
/O.CON.KTFX.HW.W.0008.000000T0000Z-100409T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHESTER...CONRAD...CHOTEAU...
FAIRFIELD
1258 PM MDT THU APR 8 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY. 

* TIMING AND MAIN IMPACT...STRONG WINDS HAVE DEVELOPED OVER THE
  ROCKY MOUNTAIN FRONT AND WILL REMAIN STRONG THROUGH FRIDAY
  MORNING.

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS
  TO 70 MPH. THE STRONGEST WIND GUSTS WILL OCCUR THURSDAY
  AFTERNOON THROUGH THURSDAY NIGHT AS A SHARP COLD FRONT MOVES
  ACROSS THE REGION. 

* OTHER IMPACTS...SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE
  REGION BEHIND THE FRONT...LOWERING WIND CHILL VALUES INTO THE
  SINGLE DIGITS AND LOWER TEENS BY FRIDAY MORNING.

* LOCATIONS AFFECTED INCLUDE...EAST GLACIER PARK...CUT BANK... 
  SHELBY...CONRAD...CHOTEAU...AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011>014-047-050>054-090600-
/O.CON.KTFX.HW.W.0008.000000T0000Z-100409T1200Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...HELENA...
MACDONALD PASS...LINCOLN...ROGERS PASS...CHINOOK...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...WHITEHALL...
HOMESTAKE PASS...TOWNSEND...WHITE SULPHUR SPRINGS
1258 PM MDT THU APR 8 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY. 

* TIMING AND MAIN IMPACT...STRONG WINDS WILL DEVELOP OVER THE 
  PLAINS OF NORTH CENTRAL MONTANA AND THE NORTHERN PORTION OF 
  SOUTHWEST MONTANA EARLY THIS AFTERNOON...AND THEN CONTINUE 
  TO REMAIN STRONG THROUGH THE OVERNIGHT HOURS.

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH
  GUSTS TO 65 MPH. THE STRONGEST WIND GUSTS WILL OCCUR WITH A 
  FRONTAL PASSAGE THAT WILL MOVE THROUGH THE REGION THIS 
  AFTERNOON AND INTO THE EARLY EVENING HOURS. 

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE 
  REGION BEHIND THE COLD FRONT.

* LOCATIONS AFFECTED INCLUDE...HAVRE...HARLEM...LOMA... 
  LEWISTOWN...GREAT FALLS...WHITE SULPHUR SPRINGS...HELENA... 
  AND BOULDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
790 
WWUS75 KTFX 082005
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
205 PM MDT THU APR 8 2010

MTZ055-090600-
/O.EXA.KTFX.HW.W.0008.000000T0000Z-100409T1200Z/
GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...BOZEMAN...BOZEMAN PASS...
WEST YELLOWSTONE...TARGHEE PASS
205 PM MDT THU APR 8 2010

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM MDT FRIDAY. 

* TIMING AND MAIN IMPACT...STRONG WINDS HAVE DEVELOPED OVER THE
  PLAINS OF NORTH CENTRAL MONTANA AND THE NORTHERN PORTION OF
  SOUTHWEST MONTANA EARLY THIS AFTERNOON...AND THEN CONTINUE TO
  REMAIN STRONG THROUGH THE OVERNIGHT HOURS.

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH 
  GUSTS TO 65 MPH. THE STRONGEST WIND GUSTS WILL OCCUR WITH A 
  FRONTAL PASSAGE THAT WILL MOVE THROUGH THE REGION THIS 
  AFTERNOON AND INTO THE EARLY EVENING HOURS.

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE 
  REGION BEHIND THE COLD FRONT.

* LOCATIONS AFFECTED INCLUDE...HAVRE...HARLEM...LOMA... 
  LEWISTOWN...GREAT FALLS...WHITE SULPHUR SPRINGS...HELENA... 
  AND BOULDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-044>046-048-049-090600-
/O.CON.KTFX.HW.W.0008.000000T0000Z-100409T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHESTER...CONRAD...CHOTEAU...
FAIRFIELD
205 PM MDT THU APR 8 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY. 

* TIMING AND MAIN IMPACT...STRONG WINDS HAVE DEVELOPED OVER THE
  ROCKY MOUNTAIN FRONT AND WILL REMAIN STRONG THROUGH FRIDAY MORNING.

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH
  GUSTS TO 70 MPH. THE STRONGEST WIND GUSTS WILL OCCUR 
  THURSDAY AFTERNOON THROUGH THURSDAY NIGHT AS A SHARP COLD 
  FRONT MOVES ACROSS THE REGION.

* OTHER IMPACTS...SHARPLY COLDER TEMPERATURES WILL MOVE INTO 
  THE REGION BEHIND THE FRONT...LOWERING WIND CHILL VALUES 
  INTO THE SINGLE DIGITS AND LOWER TEENS BY FRIDAY MORNING.

* LOCATIONS AFFECTED INCLUDE...EAST GLACIER PARK...CUT BANK... 
  SHELBY...CONRAD...CHOTEAU...AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011>014-047-050>054-090600-
/O.CON.KTFX.HW.W.0008.000000T0000Z-100409T1200Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...HELENA...
MACDONALD PASS...LINCOLN...ROGERS PASS...CHINOOK...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...WHITEHALL...
HOMESTAKE PASS...TOWNSEND...WHITE SULPHUR SPRINGS
205 PM MDT THU APR 8 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY. 

* TIMING AND MAIN IMPACT...STRONG WINDS WILL DEVELOP OVER THE 
  PLAINS OF NORTH CENTRAL MONTANA AND THE NORTHERN PORTION OF 
  SOUTHWEST MONTANA EARLY THIS AFTERNOON...AND THEN CONTINUE 
  TO REMAIN STRONG THROUGH THE OVERNIGHT HOURS.

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH 
  GUSTS TO 65 MPH. THE STRONGEST WIND GUSTS WILL OCCUR WITH A 
  FRONTAL PASSAGE THAT WILL MOVE THROUGH THE REGION THIS 
  AFTERNOON AND INTO THE EARLY EVENING HOURS.

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES WILL MOVE INTO THE 
  REGION BEHIND THE COLD FRONT.

* LOCATIONS AFFECTED INCLUDE...HAVRE...HARLEM...LOMA... 
  LEWISTOWN...GREAT FALLS...WHITE SULPHUR SPRINGS...HELENA... 
  AND BOULDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
524 
WWUS75 KTFX 090454
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1054 PM MDT THU APR 8 2010

MTZ009-010-044>046-048-049-091200-
/O.CON.KTFX.HW.W.0008.000000T0000Z-100409T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHESTER...CONRAD...CHOTEAU...
FAIRFIELD
1054 PM MDT THU APR 8 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT FRIDAY. 

* TIMING AND MAIN IMPACT...STRONG WEST WINDS WILL CONTINUE THROUGH
  FRIDAY MORNING ALONG THE ROCKY MOUNTAIN FRONT...AND ADJACENT
  PLAINS OF NORTH CENTRAL MONTANA. STRONG WINDS WILL GRADUALLY
  DIMINISH THROUGH TONIGHT...HOWEVER OCCASIONAL GUSTS IN EXCESS OF
  60 MPH WILL BE POSSIBLE THROUGH FRIDAY MORNING.

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH
  OCCASIONAL GUSTS TO 60 MPH. 

* OTHER IMPACTS...SHARPLY COLDER TEMPERATURES HAVE ALSO MOVED INTO
  THE REGION BEHIND THE FRONT WITH WIND CHILL VALUES IN THE SINGLE
  DIGITS AND LOWER TEENS TONIGHT.

* LOCATIONS AFFECTED INCLUDE...EAST GLACIER PARK...CUT BANK... 
  SHELBY...CONRAD...CHOTEAU...AND AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ011>014-047-050>055-091200-
/O.CON.KTFX.HW.W.0008.000000T0000Z-100409T1200Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...HELENA...
MACDONALD PASS...LINCOLN...ROGERS PASS...CHINOOK...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...WHITEHALL...
HOMESTAKE PASS...TOWNSEND...WHITE SULPHUR SPRINGS...BOZEMAN...
BOZEMAN PASS...WEST YELLOWSTONE...TARGHEE PASS
1054 PM MDT THU APR 8 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT FRIDAY. 

* TIMING AND MAIN IMPACT...STRONG WINDS WILL ONLY GRADUALLY
  DIMINISH THROUGH TONIGHT OVER NORTH CENTRAL MONTANA AND PORTIONS
  OF SOUTHWEST MONTANA WITH OCCASIONAL GUSTS TO 60 MPH POSSIBLE AT
  SOME LOCATION THROUGH THE OVERNIGHT HOURS. 

* WINDS...EXPECT SUSTAINED WEST WINDS OF 30 TO 40 MPH...WITH
  OCCASIONAL GUSTS TO 60 MPH. 

* OTHER IMPACTS: SHARPLY COLDER TEMPERATURES HAVE MOVED INTO THE
  REGION BEHIND THE COLD FRONT...CREATING WIND CHILL VALUES IN THE
  TEENS TO LOWER TWENTIES TONIGHT.

* LOCATIONS AFFECTED INCLUDE...HAVRE...HARLEM...LOMA...
  LEWISTOWN...GREAT FALLS...WHITE SULPHUR SPRINGS...HELENA... AND
  BOULDER WITH STRONGEST WINDS EXPECTED ACROSS AREAS OF ELEVATED
  TERRAIN AND IN WIND PRONE LOCATIONS SUCH AS MOUNTAINS PASSES AND GAPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
931 
WWUS75 KTFX 091012
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
412 AM MDT FRI APR 9 2010

MTZ009-010-044>046-048-049-091115-
/O.CAN.KTFX.HW.W.0008.000000T0000Z-100409T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...SHELBY...CHESTER...CONRAD...CHOTEAU...
FAIRFIELD
412 AM MDT FRI APR 9 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

GUSTY WEST WINDS HAVE DIMINISHED SOME THIS MORNING...HOWEVER WEST
WINDS WILL CONTINUE AT 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45
MPH THROUGH MUCH OF TODAY. WIND GUST IN EXCESS OF 50 MPH ARE NO
LONGER EXPECTED...THEREFORE THE HIGH WIND WARNING HAS BEEN
CANCELLED.

$$

MTZ011>014-047-050>055-091115-
/O.CAN.KTFX.HW.W.0008.000000T0000Z-100409T1200Z/
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS...
KINGS HILL PASS...BIG SANDY...FORT BENTON...HELENA...
MACDONALD PASS...LINCOLN...ROGERS PASS...CHINOOK...STANFORD...
LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...WHITEHALL...
HOMESTAKE PASS...TOWNSEND...WHITE SULPHUR SPRINGS...BOZEMAN...
BOZEMAN PASS...WEST YELLOWSTONE...TARGHEE PASS
412 AM MDT FRI APR 9 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

GUSTY WEST WINDS HAVE DIMINISHED SOME THIS MORNING...HOWEVER WEST
WINDS WILL CONTINUE AT 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45
MPH TODAY. WIND GUST IN EXCESS OF 50 MPH ARE NO LONGER
EXPECTED...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Apr 7, 2:17 PM MDT, 35 minutes earlier.

Area forecast discussion, Apr 7, 2:17 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
217 PM MDT WED APR 7 2010

.DISCUSSION...

TONIGHT THROUGH FRIDAY...AN UPPER LEVEL HIGH PRESSURE RIDGE WILL
BUILD THROUGH HE NIGHT AND KEEP THE AIRMASS WARM AND DRY. THE
UPPER LEVEL RIDGE WILL MOVE INTO EASTERN MONTANA THURSDAY AS A
LOW PRESSURE TROF MOVES OVER THE WEST COAST. STRONG WINDS WILL
DEVELOP OVER THE ZONES AS THE TROF APPROACHES THE ROCKIES AND AN
ASSOCIATED COLD FRONT WILL CROSS THE ROCKIES DURING THE
AFTERNOON. THE GFS IS MUCH QUICKER THAN THE NAM...AND WITH THE
STRONG WEST WINDS PREFER THE FASTER SOLUTION. WILL ISSUE A HIGH
WIND WARNING FOR ZONES 009 048 010 046 049 044. WILL CONTINUE THE
WATCH ELSEWHERE AS THESE WILL DEPEND MORE UPON FRONTAL TIMING FOR
THE ONSET OF HIGH WINDS. STRONG WINDS...DRY FUELS...AND LOW
RELATIVE HUMIDITIES WILL CAUSE EXTREME FIRE DANGER ACROSS THE
NORTH AND CENTRAL ZONES THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. GOOD WARM ADVECTION AHEAD OF THE FRONT SHOULD GIVE
AFTERNOON HIGH TEMPS WELL ABOVE NORMALS ON THURSDAY. CONVECTION
DOES NOT LOOK TO BE A PROBLEM AS WARMER AIR ALOFT SHOULD CAP
ACTION DURING FROPA. WINDS DECREASE FRIDAY AND SHARPLY COOLER
TEMPS WILL BE IN ORDER ACROSS THE CWA. ZELZER

FRIDAY NIGHT THROUGH MONDAY NIGHT...THE PERIOD BEGINS WITH A FAIRLY
STRONG ZONAL FLOW ALOFT OVER THE AREA WHICH WILL PROMOTE DRY AND
STABLE CONDITIONS FRIDAY NIGHT THROUGH SATURDAY. THE FLOW ALOFT
BECOMES INCREASINGLY SOUTHWEST BY SATURDAY NIGHT AS AN UPPER TROF
DIGS ALONG THE WEST COAST. THIS WILL ALLOW FOR MOISTURE AND
INSTABILITY TO INCREASE. SCATTERED SHOWERS WILL DEVELOP OVER
SOUTHWEST MONTANA SATURDAY NIGHT AND INCREASE IN AREAL COVERAGE AS
THEY MOVE NORTH AND EAST SUNDAY. THE AIRMASS WILL REMAIN UNSETTLED
WITH SCATTERED SHOWERS MONDAY AND MONDAY NIGHT AS THE WEST COAST
UPPER TROF SPLITS AND THE NORTHERN BRANCH MOVES ACROSS THE AREA.
TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL AVERAGES.

TUESDAY THROUGH WEDNESDAY...MODELS ARE IN ROUGH AGREEMENT DURING
THIS PERIOD...WITH DIFFERENCES IN LOCATION AND TIMING OF FEATURES...
BUT RESULTANT FORECAST IS SIMILAR. A LONGWAVE UPPER LEVEL TROUGH
PERSISTS OVER THE WESTERN U.S. THROUGH WEDNESDAY...RESULTING IN A
SOUTH TO SOUTHWEST FLOW ALOFT ACROSS THE REGION. A SERIES OF
SHORTWAVE WEATHER DISTURBANCES IN THIS FLOW WILL RESULT IN AN
UNSETTLED PERIOD WITH MOSTLY CLOUDY SKIES AND SCATTERED MOUNTAIN
SNOW SHOWERS...WITH ISOLATED TO SCATTERED RAIN OR SNOW SHOWERS
ACROSS THE VALLEYS AND MUCH OF THE PLAINS. COOLER AIR WITH THIS
PATTERN WILL HELP KEEP DAYTIME TEMPERATURES A FEW DEGREES BELOW
SEASONAL AVERAGES. EK

&&

.AVIATION...
UPDATED 1800Z
DRY CONDITIONS EXPECTED TODAY AS HIGH PRESSURE DOMINATES OVER THE
REGION. GUSTY WINDS EXPECTED THROUGH THIS AFTERNOON OVER
KHLN..KGTF..KCTB..KHVR AND KLWT DUE TO DIURNAL MIXING...HOWEVER
WINDS SHOULD DECREASE AFTER SUNSET. CLOUDS WILL GRADUALLY INCREASE
OVERNIGHT AS NEXT PACIFIC TROUGH APPROACHES THE AREA. ASSOCIATED
COLD FRONT AND UPPER-LEVEL JET MAX WILL BRING VERY STRONG
WEST-SOUTHWEST WINDS TO THE AREA AFTER 1800Z THURSDAY FROM WEST TO
EAST. MOUNTAIN OBSCURATION AND PRECIP IS ALSO POSSIBLE WITH THIS
SYSTEM AFTER 1800Z THURSDAY. MLS

&&

.FIRE WEATHER...
A RED FLAG WARNING HAS BEEN ISSUED FOR THE FIRE WEATHER ZONES
VALID FROM NOON THURSDAY UNTIL EARLY FRIDAY EVENING. AN UPPER
LEVEL LOW PRESSURE TROF WILL APPROACH THE ROCKIES THURSDAY. AN
ASSOCIATED COLD FRONT WILL CROSS THE ROCKIES AND MOVE INTO THE
PLAINS DURING THE AFTERNOON. STRONG WINDS...DRY FUELS...AND LOW
RELATIVE HUMIDITIES WILL CAUSE EXTREME FIRE DANGER. A RED FLAG
WARNING HAS BEEN ISSUED FOR ALL TFX FIRE WX ZONES FROM 18Z THU TO
02Z SAT. STRONG WINDS WILL DECREASE DURING THE DAY FRIDAY...AND
WITH COOLER TEMPERATURES...FIRE DANGER WILL ALSO DECREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  34  60  25  41 /   0   0  10  10
CTB  32  56  23  37 /   0   0  10  10
HLN  32  56  27  43 /   0  20  30  10
BZN  27  56  23  44 /   0  10  30  20
WEY  17  42  12  34 /  10  20  50  30
DLN  27  49  21  40 /   0  10  40  10
HVR  28  66  26  45 /   0   0  10  10
LWT  29  61  26  44 /   0   0  20  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON THURSDAY TO 8 PM MDT FRIDAY BLAINE...
BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...
CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...
FERGUS...GALLATIN...HILL...JEFFERSON...JUDITH BASIN...LIBERTY...
MEAGHER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT...TOOLE.

HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING
BLAINE...BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND
CLARK...CHOUTEAU...FERGUS...HILL...JEFFERSON...JUDITH BASIN...
MEAGHER.

HIGH WIND WARNING FROM NOON THURSDAY TO NOON MDT FRIDAY EASTERN
GLACIER...EASTERN PONDERA...EASTERN TETON...LIBERTY...NORTHERN
ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Apr 7, 4:17 AM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
417 AM MDT WED APR 7 2010

MTZ009>014-044>054-081200-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-
417 AM MDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-055-081200-
BEAVERHEAD-MADISON-GALLATIN-
417 AM MDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:54 AM MDTHigh Wind WatchTFX24 hr
Apr 7, 2:39 PM MDTRed Flag WarningTFXBlaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more53 hr

Nearby

High Wind Warnings in Montana, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.